Towards complete integrability of the self-duality equations

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

A solution-generating method for the self-duality and the Bogomolny equations is given. We point out the existence of an infinite-parameter invariance group of these equations.

Original languageEnglish
Pages (from-to)1876-1879
Number of pages4
JournalPhysical Review D
Volume23
Issue number8
DOIs
Publication statusPublished - Jan 1 1981

    Fingerprint

ASJC Scopus subject areas

  • Nuclear and High Energy Physics
  • Physics and Astronomy (miscellaneous)

Cite this